The condom broke while I was haven't sex with my boyfriend. We went and got plan B and soon as possible. So that was before 24 hours. That happened 5 days ago. I still haven't started my period. I'm starting to stress out. This is the second time taking it. The first time I had my period 2-3 days after taking the pill. Why is that? Why is it taking so long now? Am I pregnant? Please help. I'm freaking out.
The condom broke. Took plan b before 24 hours. It's been 5 days. Still no period?
Added 15 Aug 2014:
I have very irregular periods. They don't come for months at a time. So I don't know if I was obviating or not.
If you're looking for bleeding caused by the pill, that's only a side effect and not everyone has it, it means nothing. You may have bleeding when its not expected and your regular period will be late. These are large doses of hormones that shock your body. They can really mess up your cycle.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2012 • 2 answers
Posted 25 Jan 2014 • 2 answers
Posted 8 Sep 2014 • 1 answer
Posted 21 Mar 2015 • 2 answers
Posted 26 Aug 2015 • 1 answer